A characterization of linearly continuous functions whose partial derivatives are measures

Casper Goffman Purdue University, Lafayette, Indiana, USA

TBD mathscidoc:1701.331316

Acta Mathematica, 117, (1), 165-190, 1966.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 281 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{casper1966a,
  title={A characterization of linearly continuous functions whose partial derivatives are measures},
  author={Casper Goffman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210509302025},
  booktitle={Acta Mathematica},
  volume={117},
  number={1},
  pages={165-190},
  year={1966},
}
Casper Goffman. A characterization of linearly continuous functions whose partial derivatives are measures. 1966. Vol. 117. In Acta Mathematica. pp.165-190. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210509302025.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved